# SDR A6WA202412288848

- Difficulty date: December 28, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 45,995 hours, 44,531 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

6030 - FLAPS FAIL CAUTION MESSAGE SHOWING 0 DEGREES AT CRUISE.  FLAP HANDLE POSTION WAS AT 0 DEGREES.  PERFORMED FLAP RESET PROCEDURE IAW AWAC SUPPLEMENT 98-18IBOX 12.  FLAPS RESET.  PLACARDED AND PLACED ON MEL.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED TROUBLESHOOTING IN REF WITH FIM 27-50-00. NO FAULTS FOUND    AT THIS TIME, PERFORMED OPS TEST OF FLAPS, BPSU'S  AND FECU SYSTEMS,   IAW FIM 27-50-00. OPS TEST GOOD. REMOVED PLACARD AND REMOVED FROM MEL.
